# SDR AALA201709149008

- Difficulty date: August 25, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT GALLEY FLOOR SUPPORT AT -Y765 BETWEEN FRAMES 66 AND 70.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, SRM 51-72-11,  DRAWINGS D53472816 AND D53472780.
